Imperial College London

DrPavelBerloff

Faculty of Natural SciencesDepartment of Mathematics

Reader in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 9662p.berloff Website

 
 
//

Location

 

745Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Berloff:2011:10.1017/jfm.2011.345,
author = {Berloff, P and Karabasov, S and Farrar, JT and Kamenkovich, I},
doi = {10.1017/jfm.2011.345},
journal = {JOURNAL OF FLUID MECHANICS},
pages = {534--567},
title = {On latency of multiple zonal jets in the oceans},
url = {http://dx.doi.org/10.1017/jfm.2011.345},
volume = {686},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Berloff,P
AU - Karabasov,S
AU - Farrar,JT
AU - Kamenkovich,I
DO - 10.1017/jfm.2011.345
EP - 567
PY - 2011///
SN - 0022-1120
SP - 534
TI - On latency of multiple zonal jets in the oceans
T2 - JOURNAL OF FLUID MECHANICS
UR - http://dx.doi.org/10.1017/jfm.2011.345
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000297295900022&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 686
ER -